# SDR GLBA20060929

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 29,048 hours, 33,641 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED 30 MINUTES INTO THE FLIGHT THAT A BURNING SMELL WAS EVIDENT WITH BLOWERS IN AUTO. PILOTS SELECTED THE BLOWERS OFF AND THE SMELL WENT AWAY. MAINTENANCE INSPECTED BLOWER MOTORS FORWARD AND AFT, FLAP MOTOR, CIRCUIT  BREAKER PANELS UNDER THE FLOOR AND OPERATIONALLY CHECKED ALL SYSTEMS IN COCKPIT AND CABIN WITH NO FAULTS FOUND. REFERENCE 24-00-00,21-20-01, AND 27-50-03.
